# SDR NACA2024012217002

- Difficulty date: January 17, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,726 hours, 18,008 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Part number: NACA202401170000
- Condition: Illuminated
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R AFT FUEL PRESSURE LIGHT ILLUMINATED. DEFERRED PER MEL 28-42-01-01 CAT C AT 1/17/24 AT 1033Z.
